Has anyone gotten a urinary infection while on R-Chop?
Yes I thoroughly agree..I had my first Rituxan treatment last Wednesday and had a bad reaction. Had to stop and resume the next day. Going to have my second treatment in 2 days and I feel terrible. Weak, body pains, no appetite. In general feel awful. It’s true, they don’t tell you anything and when you feel like this it is very scary because I don’t know whether this is normal or has it done damage to me. I feel sicker instead of feeling better. ❤️
Just called my doctor. Hoping she can give me something for this. They don't tell you about all these side effects and when they happen it's scary. I have my last R-Chop chemo in a week and I don't want this to delay it. Thanks so much for your input, it helps to know others have the same issues.
My husband is up 4-5 times a night peeing since chemo and stem cell transplant for NHL Mantle Cell. They told us that the chemo wreaks havoc on the digestive, epithelial, mucous membrane cells. So he's had stomach and urinary issues since treatment, so it sounds familiar.
I have had NHL off and on for 32 years. But I haven't had R Chop. I have had Cytoxin, Alpha Interferon, Vincristen, and Lukeran. I also had Rytuxin but had a severe allergic reaction so I didn't get to continue with Rytuxin. As far as UTI's I have them so often, they finally diagnosed me with Chronic Urinary Track Infection Disease. So it could be something else causing yours. I'm so very sorry you are having that on top of everything else. I will be praying for you. I hope you feel better soon.
We never share your personal information with anyone.